Does Ozempic (Semaglutide) Fatigue Go Away?
Fatigue caused by Ozempic® may go away over time as your body adjusts to the medication. In some cases where fatigue is affecting daily activities or quality of life, a lower dose may be recommended or the medication may be stopped entirely. It is not fully understood why Ozempic can cause fatigue in some individuals. It could be that because Ozempic decreases appetite, when a person is eating less and getting less energy from food they feel tired. Insomnia, difficulty falling asleep or staying asleep, is not a known side effect of Ozempic. Keep in mind that fatigue can be caused by many other things, so if it is especially bothersome and interferes with your usual activities, it is important to discuss with your medical provider.
Ozempic® is a registered trademark of Novo Nordisk A/S.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.